# SDR IPXA2018052983071

- Difficulty date: May 18, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 37,142 hours, 5,492 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B02078511
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE LT WING INBD AFT FLAP LOWER SKIN AT WS 179.25.   REPAIR IAW  SRM 57-53-01-2R-1, REPAIR 1, REV 82 , SRM 51-70-10-2R-4, REPAIR 4, ERV 82 , AND SRM 51-70-10, REPAIR GENERAL, REV 82.
